# SDR CALA2025102810626

- Difficulty date: October 25, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 77,187 hours, 28,781 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD ENTRY DOOR SLIDE HANGING OUT INSPECTED GIRT AND GIRT BAR, GIRT IS SECURED AND GIRT BAR OPERATES NORMAL. REF AMM 25-66-01.
